# SDR UPS204500

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Upper Skin
- Condition: Corroded
- Location: Bs 868-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE THE BOTTOM SIDE OF UPPER SKIN AT STATION 868 TO 870, RBL 63 LBL 63.  MAINTENANCE COMPLIED WITH UPS EO 727-57-1648.
